I have been in a new relationship for 6 months to this date
In July-ish, she was diagnosed with Trich, we both were treated. We have a lot of unprotected oral and vaginal sex then and still now.
Sometime in mid-September 2009, she started Yaz birth control mid cycle, I know u rn’t supposed 2 do this, but she did. Then, coincidentally or not, developed a hack which she has 2 this day. Was diagnosed as bronchitis.
On October 4, my GF came down with a uti and a yeast infection. We attributed this to the mix of the antibiotics she was on for bronchitis and the pill.
Hers cleared up, mind you, I had no symptoms prior 2 October 4. On the 6th, I developed a red dry rash on base of penis where it connects to my body. I went 4 all tests and everything was neg (HIV, HSV, Gonn, Chlym., Syphilis, hep…etc. She was tested as well and came back negative.
I treated my rash with a tinactin cream and it vanished.
As weeks went by, I don’t know if mental or not, I developed what seemed 2 b a slightly raised meatus, looked like a pair of lips, a burn/tingle/sting pain in my urethra. No discharge other than clear at times in morning which I attributed 2 being aroused throughout night which happens often.
I went 2 a urologist and he sampled my urine, all came back normal. Symptoms continued and went back for a swab. I’m assuming a swab test for all kinds of infection in the penis, I didn’t void for about 3 hours before. Again, he said that the results from the swab came back normal.
Now I manipulate my penis and open my urethra constantly, cause I feel like im discharging, but not. When I look in, I c wetness, but is that just basic mucous membrane lining? What could b causing the urethral discomfort? My main concern here is us. I’m pretty sure she is faithful. I am 110% faithful. Could this just b something normal? I read that not all NGU is from cheating or sexual stuff caught 4rm another. Basically want 2 know what u think may b the culprit in the last 6 weeks of confusion.
Welcome to the Forum. As I read your post, I find myself wondering why you think this might be an STD of some sort and why you are so focused on it. You and your partner are mutually monogamous and have both been checked, the STD that was identified (trich) was treated, and you have had negative tests since then. Seems to be it is time to try to put all of these concerns behind you. Her cough following starting the pill was likely coincidental, and you have a good explanation for her yeast infection (antibiotics, pill) and yours (close contact) .
The more attention people pay to their genitalia the more they notice. Men have normal urethral secretions which can be mistaken for discharge and when attuned (focused) to the sensations tend to notice them. Nothing you ahve describe sounds particualrly worrisome or STD-like.
My sense is that you are fine. try not to worry. you certainly do not need more testing. EWH
um im not a doctor but i had the same burning sensation and i went through all the same test as u did with the same results all negative. it turned out my diet cause it because of what i was drinking, lemonade. i know it sounds ridiculous but its true, because of how sour it was or sumthing with its acidity.
I agree with your assesment...but I just want to put a finger on the stinging/burning in my penis and why it feels like there is pee left in it, or discharge when there is none...I also had a digital rectal as well. Thanks for your help, I just want my mind back...what could cause the urethra symptoms.
Sometimes after an exposure that, in retrospect, one wishes they had not had, persons tend to examine themselves and be far more attuned to genital sensations than in periods when they are not concerned. This in turns leads to noticing what turn out to be normal sensations that might have been not noticed or ignored at other times. Perhaps this was a contributor to your situation. EWH
Repeating your question will not get it answered more quickly, particularly when you are asking me to repeat what I have already said. Yes, you are OK. There is nothing you have said which suggests that you have any STD and much that indicates that you do not. EWH
I went to the urologist again. He looked up my tests and told me that my NGU swab was negative...but he then pescribed me Doxycicline for my symptoms and said it was for NSU...to clarify..he didn't personally test me...he saw that my original test was normal and gave me this mediation...could it be for prostate stuff...? I'm so confused and it's starting to hurt my relationship with my GF, cause I've been questioning her trust. Thank you
Please don't get upset with my continued badgering. Again, my symptoms now are a vague periodic discomfort in my urethra. A sometimes lingering subtle sting after ejaculation, during erection, after urinating...my urine pools and dribbles for a while after voiding. I've never had discharge or a dysuria that i can pinpoint. I also have a feeling at times of something inside, like a bubble. Feeling of discharge basically, but nothing there. This all started while my GF had bronchitis and was on a cocktail of antibiotics while on BC (Yaz) Other than a sexual reason (her cheating or something) what else are possibilities for the symptoms I have. I've never been so in love and the fear (thought) of her doing anything extracaricular to cause is eating me up. I greatly value your expertise in this, I seem to be having trouble finding Urologists here that have any clue what is going on. I live in Boston, if you have any referrals.
I'm sorry, I really do not have much more to add. In Boston there is a CDC STD Training Center where the staff may be able to refer you to an expert STD Clinician who can evaluate you and discuss this problem. It really does not sound like and STD. You can either search on STD Prevention Training Centers or use the following link http://depts.washington.edu/nnptc/regional_centers/centers/newengland.html
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.